# SDR CALA0000026

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Torn
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM WEB TORN AT UPPER FLANGE AT STA 312, BL 0 TO LBL 20.  REPAIRED IAW ECRA 5310-03972.
